# SDR ZZDA2007254

- Difficulty date: August 5, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Missing
- Location: Evac Slide
- Component: Evac Slide
- Component part number: D29982225
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE PACK MISSING A PIN.  REMOVED AND REPLACED L1 DOOR SLIDE REF 25-61-01.
